# SDR SWIA200413356

- Difficulty date: May 25, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 5,240 hours, 4,603 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Panel
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB CHANNEL 1 WILL NOT ENGAGE.  REMOVED AND REPLACED STAB TRIM ENGAGE PANEL.  OPS CHECKS GOOD.
